hi welcome to healthcare magic..
as per the history given above u need to get your blood pressure and GRBS get checked once..feeling dizzy all day has got many causes so its better to get evaluated..panic attack persists for a mins and is characterised by breathlessness,chest pain,impeding boom,etc..u can take alprazolam 2.5mg to start with..
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
21st september this year for the first time i experienced head reeling in the evening.After checking my BP-160/100 Dr advised me to take alprazolam 50 mg 1 tablet after food in the night sleep properly and come next morning.It was 140/100 next morning,120/80 in the evening no more head reeling.Two days later again I suffered same head reeling in by 11 AM this time BP was 118/78 then.I did not take any medicine but after taking lunch by 1 PM I got relieved.I am 47 year male.Kindly advise me medication ,food and exercise to get complete relief.
Will alprazolam cause light headiness? will antibiotics cause light headiness? will blood preasure pills do the same? I take all 3.I can t sleep is my problem. I take 2 alprazolam , first then if I wake up I take another ,all are .25mg. This light headiness only happened while I was on a long driving trip. Also I stopped drinking coffee the first day of the trip and then the l-headiness started. Why do I feel light headed?
Hi i know this is a terrible question and i have been told by my mom and dad that it is just my anxiety , But today my doctor prescribed me Alprazolam ( Xanax ) for my anxiety and He said it would make me tired but when i took it, it made me REALLY tired and dizzy and when i walk around i feel off balance, I only took 1 and i feel like i OD ed. This might just be me over thinking it but I just want to make sure
My 4 year old daughter is due to have an MRI in a week. Neurologist says she wants brain and spine due to her not being potty trained yet or even able to realize she has had a bowel movement....she has been to several docs and clinics and no firm diagnosis,... could the neurologist be thinking tethered cord??? She does have Sensory Processing Dissorder, Anxiety with panic attacks, major sleep disruption issues and hallucinations. They are doing a sleep deprived EEG to see if some of her myoclonis is seizure related. She is on meds: Risperidone and clonidine, with 3 mg. of melatonin as well. She has O.T. and P.T. once per week, with alot of motor control issues, gait , balance and ataxia. I feel she may have most definitely a chromosome deletion problem, genetic...somthing in that area. At one point they mentioned DiGeorge Syndrome, then didn t want to test. I had a Fragile X test started, and it came up negative. (my daughter also has alot of tantrums and inconsolable crying where she cannot stop. Where should I go if MRI and EEG come up with no answers...What next??? Her current psychiatrist suggests I stop looking for answers and work with what I have... I dont think that s a good idea...this is my daughter ...Please give me your opinion.... Thank You So Much, Michelle
My heart feels strange sometimes. Sometimes it beats to hard it feels like its going to beat out of my chest. It sometimes has an uneven beat or it skips a beat. I also have anxiety attacks for no reason sometimes. I am a 32 year old male and of a healthy weight. I am very active. I do have neurofibromitosis.
My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)
For the past few days I have had heart palpatations, sore arm, chest pain, and pains in my legs alongside numbness in my arm. Is this just an anxiety attack? I had a hemotoma in my leg and was petrified they were linked, but each time I showed the doctors they didn't seem to think this was a possibility. I just need reassurance that it is only anxiety.
My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous